Annali di Matematica Pura ed Applicata

, Volume 166, Issue 1, pp 17–26 | Cite as

Boundary regularity for parabolic quasiminima

  • Silvana Marchi


We prove a Wiener-type criterion for parabolic Q-minima.


Boundary Regularity Parabolic Quasiminima 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [B.M-1]
    M. Biroli -U. Mosco,Wiener estimates at boundary points for parabolic equations, Ann. Mat. Pura Appl.,141 (1985), pp. 353–367.Google Scholar
  2. [B.M-2]
    M. Biroli -U. Mosco,Wiener estimates for parabolic obstacles problems, Nonlinear Anal.,11 (9) (1987), pp. 1005–1027.Google Scholar
  3. [E.G]
    L. C. Evans -R. Gariepy,Wiener's criterion for the heat equation, Arch. Rational Mech. Anal.,78 (1982), pp. 293–314.Google Scholar
  4. [F.Z]
    H. Federer -W. P. Ziemer,The Lebesgue set of a function whose distribution derivatives are p-th power summable, Indiana Univ. Math. J.,22 (1972), pp. 139–158.Google Scholar
  5. [G.G]
    M.Giaquinta - E.Giusti,Quasi-minima, Ann. Inst. H. Poincaré, Anal. Nonlin.,1 (1984).Google Scholar
  6. [G.Z]
    R. Gariepy -W. P. Ziemer,Thermal capacity and boundary regularity, J. Diff. Eqs.,45 (1982), pp. 374–388.Google Scholar
  7. [M]
    N. G. Meyers,A theory of capacities for potentials of functions in Lebesgue spaces, Math. Scand.,26 (1970), pp. 255–292.Google Scholar
  8. [Wa]
    G. Wang,Harnack inequalities for functions in the De Giorgi parabolic classes, Lectures Notes,1306 (1989), pp. 182–201.Google Scholar
  9. [Wi]
    W. Wieser,Parabolic Q-minima and minimal solutions to variational flow, Manuscripta Math.,59 (1987), pp. 63–107.Google Scholar
  10. [Z-l]
    W. P. Ziemer,Behavior at the boundary of solutions of quasilinear parabolic equations, J. Diff. Eqs.,35 (1980), pp. 291–305.Google Scholar
  11. [Z-2]
    W. P. Ziemer,Boundary regularity for quasiminima, Arch. Ratio. Mech. Anal.,92 (4) (1986), pp. 371–382.Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Aplicata 1994

Authors and Affiliations

  • Silvana Marchi
    • 1
  1. 1.Dipartimento di MatematicaParma

Personalised recommendations